# SDR SWAA091604

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 73,182 hours, 54,180 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND AFT BULKHEAD DOME CAP CRACKED AT BS 1016, STR 15R.  REPAIRED DOME CAP PER SRM.
